# SDR DL72S960629

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, .75 INCH CRACK NR 4        KRUEGER FLAP ACTUATOR MOUNT BOX AT UPPER I/B FWD CORNER.  REPAIRED PER M/M 57-20-21.
